# SDR AALA990953

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 7581193
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

HNL - FLT 72 - DURING CLIMB-OUT, NR 2 ENGINE STRAINER CLOG LIGHT ILLUMINATED INTERMITTENTLY AND THEY STAYED ON.  FLIGHT CREW ACCOMPLISHED SHUT DOWN PROCEDURES CHECKLIST AND RETURNED AND LANDED HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED NR 2 ENGINE OIL SYSTEM WITH NO CONTAMINATION FOUND.  REPLACED NR 2 ENGINE OIL FILTER AND GROUND RAN ENGINE WITH NO LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
